# SDR 2007UALA05101

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 48,121 hours, 5,804 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOPERATIVE AT SEAT ROWS 41 RIGHT AND 42 LEFT.  RELAMPED.
